Ask Your Health Question and Get an Answer ASAP
ok , 4 weeks ago i had prtected anal sex and the condom was intact after i checked , but here the thing a week ago i had zits on my face that my dermotologist said they were dued to allergy ( they are not there anymore ) , but now since 3 days i have a lot of fatigue and i also had diharea twice ( which also started to dissipate since today) but i noticed yesterday that one of my lymph node behind my neck was very swollen ... I am always very carefull with sex but those symptoms sound like hiv ? please help me i am now travelling in poor country with little infractsure what can i do ?
I am Dr.Charles and I'm happy to help with your question today.I need the following information from you,so that I can provide you the complete & best answer:
Do you have any other known medical illness?
Any recent fever?
Have you recently taken any antibiotics?
Is the lymph node painful?
I am online and is waiting for your reply.Kind Regards- Dr. Charles
I have the brugada syndrom and epilepsy but that since very young age ...I didnt have fever per say just a feeling of extreme fatigue ... i felt weak and as if i had fever but i checked my temparture often and it was normal .I also forgot to mention that the dermatologist gave me a medication that might have cause the diahrea . ( zyllergi)
the lymph isnt painful at all ...
waiting for your answer
Thanks for the valuable info you had given.I've taken a close look at your question & the reply and come up with the following answer:
The symptoms you have described does not indicate of HIV infection.These symptoms are most likely because of side effect of your medication-zyllergi.
Once infected with HIV, a person may or may not experience any symptoms.
Symptoms related to HIV are usually due to an infection in part of the body.The symptoms include include fever that lasts from a few days to longer than a month with no other disease present and no other obvious cause, prolonged periods of chills and sweats, and chronic or long-lasting fatigue for which other causes have been ruled out.
Other symptoms are:Lack of energy,weight loss,frequent fevers andsweats,Diarrhea,Unexplained weight loss,Oral thrush,Recurring yeast infections.These are the most common symptoms of HIV positive individual.
As you have described that you have taken zyllergi medication,diarrhea & extreme fatigue/tiredness are both side effect of this medication & gets cured after few days of stopping the medication.
The enlarged lymph node you are having can be due to infection/allergy on face which has caused zits on your face.
So the botXXXXX XXXXXne is that most probably your symptoms are because of side effect of zyllergi medication & not because of HIV infection .Also your symptoms does not seem to be due to HIV infection,but still you need to get it tested for HIV & other STD to be 100% sure & keep your mind at ease.
Hope this helped
Your satisfaction is my prime goal and I'm happy to answer any follow-up questions you may have.Please feel free to ask if you have any other question.
Thank you for using just answer website.
Kind Regards- Dr Charles
Hello doctor ,I have been tested for several things since last time we spoke , HIV came back negative but it's only 5 weeks old so i i have to wait another one to get a sure answer . Nonetheless the tes also came with the revelation that i got infected by mononucleosis which might explain how i feel and even though the test also said that it was largely healed it might explained why i still have a lymph node.what do you think ?